Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, I've been on adapelene (.3%%) for about 3 weeks now. I've seen no huge differences (good or bad) But I will say that my dark marks from proor acne has faded a little bit, yet I have gotten more pimples. I dont really know how to feel and I probualy shouldn't be getting and new acne because I have been on doxycycline for the last 2-3 months. I have used tretinoin, another retinoid a few months ago but I forget the specific effects it had on my skin. Does anyone have any advice? 

The first two pictures are from before and the last two are right now. (Both of them taken right after I washed it (i think)) 

image.jpeg

image.jpeg

image.jpeg

image.jpeg

Share this post


Link to post
Share on other sites

I think you should give kojic acid a try. 
I myself am starting to use kojic acid.
Its a natural skin lightner. Enough of these chemicals on my face. They have no effect. Now i will use only kojic acid and aloe vera direct from plant. Hope to get rid of these spots in a month. Best of luck to you too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×